# SDR 9521529153

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .50 INCH CRACK IN THE RIGHT OVERWING EMERGENCY EXIT DOOR PAN BY NR 14 SUPPORT.  REPAIRED FRAME (P/N 5913195-1) PER EA 91-103342.
